# SDR 2004F00233

- Difficulty date: July 2, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N1NA
- Make and model: Gulstm G1159A
- Aircraft serial: 309
- Aircraft time: 8,598 hours, 5,361 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1159AC2002751
- Condition: Separated
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

COUPLING SEPARATED FROM END OF APU/GROUND START APU DUCT ASSY.
